1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

your doctor should help you with this. Clonodine, clonazapam, tarazadone and ib p

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by pollyjean, Dec 1, 2011.

  1. pollyjean

    pollyjean New Member

    Ive been an iv h addict 8 years, did subs for a year and half got off cold turkey, 10 days of hell. I relapsed, imagine that. I weaned down to 1mg every other day after my second bout with subs, a year long. my doctor gave me meds to detox and besides the cold sweats and a little jittery, its much better than last time. Ask your doctor. And.... have someone be your pharmacist so you dont down the bottle... not that any addict would think of that. Just sayin.:tongue:
     

Share This Page